# SDR CA090525003

- Difficulty date: May 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,126 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040330001
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRFRAME AND T/R VIBRATION. THE RUNOUT OF THE TAILROTOR DRIVESHAFT WAS CHECKED AND THE FINDING WAS THE FWD SPLINES ARE BONDED INTO THE T/R INCORRECTLY, THE FWD SPLINES WERE 0.040 INCHES OVER. THE T/R LONG DRIVE SHAFT WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
